Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 649471, 6 pages
http://dx.doi.org/10.1155/2014/649471
Research Article

The Solution of Fourth Order Boundary Value Problem Arising out of the Beam-Column Theory Using Adomian Decomposition Method

Department of Civil Engineering, Technology Faculty, Firat University, 23119 Elazig, Turkey

Received 23 November 2013; Accepted 2 March 2014; Published 30 March 2014

Academic Editor: Sergii V. Kavun

Copyright © 2014 Omer Kelesoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Lee Ken Yap, and Fudziah Ismail, “Block Hybrid Collocation Method with Application to Fourth Order Differential Equations,” Mathematical Problems in Engineering, vol. 2015, pp. 1–6, 2015. View at Publisher · View at Google Scholar
  • Ranjan K Mohanty, Md Hasan Sarwer, and Nikita Setia, “A class of quasi-variable mesh methods based on off-step discretization for the solution of non-linear fourth order ordinary differential equations with Dirichlet and Neumann boundary conditions,” Advances in Difference Equations, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Kasim Hussain, Fudziah Ismail, and Norazak Senu, “Solving directly special fourth-order ordinary differential equations using Runge-Kutta type method,” Journal of Computational and Applied Mathematics, 2016. View at Publisher · View at Google Scholar
  • Sekson Sirisubtawee, and Supaporn Kaewta, “New Modified Adomian Decomposition Recursion Schemes for Solving Certain Types of Nonlinear Fractional Two-Point Boundary Value Problems,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, pp. 1–20, 2017. View at Publisher · View at Google Scholar
  • Rajnee Tripathi, and Hradyesh Kumar Mishra, “Fourth-, Fifth-, Sixth-Order Linear Differential Equations (LDEs) via Homotopy Perturbation Method Using Laplace Transform,” Soft Computing for Problem Solving, vol. 817, pp. 679–698, 2018. View at Publisher · View at Google Scholar